# SDR SWAA2015100544545

- Difficulty date: October 1, 2015
- Submitted: October 5, 2015
- Operation: Air carrier
- Aircraft: N793SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27888
- Aircraft time: 53,024 hours, 30,913 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A8800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK NR 1 RT OTBD WINDOW FRAME CRACKED AT UPPER OTBD CORNER, ON INTERIOR SIDE OF FRAME.  REPAIRED FRAME IAW EA.
